# SDR IXXA95134

- Difficulty date: January 3, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N51CX
- Make and model: Doug DC-8-62
- Aircraft serial: 46027
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Grnd Shift Mech
- Condition: Out Of Rig
- Location: Nlg
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON DEPARTURE OUT OF EWR, THE LANDING GEAR HANDLE WOULD NOT MOVE TO THE 'RETRACT' POSITION.  THE AIRCRAFT APPEARED TO BE STUCK IN THE 'GROUND' MODE.  THE AIRCRAFT RETURNED TO EWR FOR MAINTENANCE.  THE AIRCRAFT WAS FERRIED TO A MAINTENANCE FACILITY WHERE THE NOSE LANDING GEAR WAS DISASSEMBLED, INSPECTED, AND RESEALED, AND THE GROUND SHIFT MECHANISM WAS RIGGED.  THE LANDING GEAR WAS OPERATIONALLY CHECKED AND DETERMINED TO BE OPERATING NORMALLY FOLLOWING THE RE-RIG.  THE AIRCRAFT WAS RETURNED TO SERVICE.  (M)
